# SDR QXEA200500084

- Difficulty date: December 11, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 6,802 hours, 4,957 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DAMAGE TO AC SKIN FORWARD OF RT RECEPTACLE DOOR.  TEAR AT BOTH EXTERNAL SKIN AND ACCESS DOOR FLANGE.  FABRICATED AND INSTALLED PARTS IAW EA 53-239.
